# SDR CALA2013102492373

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 71,588 hours, 10,132 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 1 Idg
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG FEEDER CABLE SHRINK TUBING AT IDG SHOWS SIGNS OF HEAT & CRACKING.  REPLACED NR 1 ENG IDG FEEDER CABLE YELLOW & BLUE PHASE ID COLOR BANDS.
